What Happened To Sammy’s Face?

6 11 2009

Much like Mark McGwire and Rafael Palmeiro after the steroids hearing prompted by Jose Canseco’s tell-all book, Sammy Sosa has kept a somewhat of a low profile after his retirement.

In May of this year, Sosa attended a People Magazine event and looked like he could still hit 50 home runs without even trying. This week, Sammy attended the Latin Academy Person of the Year event and something was definitely not right.

Does anyone have a theory on how someone’s appearance can change so much in just six months? Along with the whitening skin and fake eyes, it appears that he might have also lost some weight.

As you can see from these Yahoo! photos, Sammy is now using contacts to change the color of his eyes. It’s just as pathetic today as it was when this dummy began wearing them.

Is this a case of bad plastic surgery or something much worse?

(thumbnail leads to a full-size scan)

Say It Aint Sosa


Actions

Information

14 responses

6 11 2009
Edwin

Sammy was cast for the new Twilight movie…

6 11 2009
Mike P

Pretty freaky, why is he going for the Dracula look?

6 11 2009
Beaverman3001

I prefered Deadspin’s title

“Sammy Sosa Re-emerges As Shiny-Suited Latino Zombie”

6 11 2009
beardy

Damn, someone stole my Dracula line.

6 11 2009
Jay

Maybe he was a white guy to begin with.

6 11 2009
Ryan Cracknell

To me Sammy looks like he’s dressing up like Pee Wee Herman for Halloween.

6 11 2009
Shaun

Maybe he is getting the same skin condition that Michael Jackson had?

7 11 2009
gobigpelf34

My guess is drugs.

7 11 2009
jesse

he better be careful… its harder to pretend you dont know english when youre white

7 11 2009
HookMan

Frightening!

7 11 2009
Drew

eh…. creepy… like they said, the newest michael jackson!

7 11 2009
Anonymous

skin condition, right……

it’s called “i want to be diana ross”-itis

makes sense, after all, since everybody knows that all those years of HGH abuse turned sammy into a big-ol’ queen……..

tom

9 11 2009
Greg Delaney

since Sammy’s current condition seems to be a common side effect of this particular skin treatment, I wonder why people continue to have it done…

10 11 2009
Ross

No theory needed – its been reported by multiple sources that “He is going through a rejuvenation process for his skin.”

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




%d bloggers like this: